# SDR AALA201504279003

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: A15660
- Condition: Unsecure
- Location: Pax Door
- Part time: 29,664 hours, 12,932 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR ESCAPE SLIDE COVER DOES NOT ATTACH SECURELY TO SLIDE ENCLOSURE AT LOWER ATTACH POINTS.  REPLACED THE ESCAPE SLIDE AT THE RT AFT PAX DOOR.
